# SDR DALA2016031102029

- Difficulty date: March 11, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 83,569 hours, 12,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 1285, S17R FOUND CORRODED AND FOUND OUT OF LIMITS AND REPLACED.
